MathSciNet Relay Station
MathSciNet bibliographic data
MR2329140 37F20 (20F67 37F10 52C20 52C26 57M12)
Cannon, J. W.; Floyd, W. J.; Parry, W. R. Constructing subdivision rules from rational maps. Conform. Geom. Dyn. 11 (2007), 128–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement